
SOLVIN COLD SYRUP 60 ML
By IPCA LABORATORIES LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+PARACETAMO...(See More)

₹ 72.5915% OFF
1 Alternative Available 
Product Summary
Offer Price | ₹ 72.59 |
---|---|
Your Savings | ₹ 12.81 (15% on MRP) |
Medicines with same composition as SOLVIN COLD SYRUP 60 ML
Safety Advice of SOLVIN COLD SYRUP 60 ML
References related to SOLVIN COLD SYRUP 60 ML
- "Acetaminophen, chlorpheniramine, and phenylephrine Uses, Side Effects & Warnings. Drugs.com. Published 2023. Accessed January 11, 2025. "
Customer Reviews
Raju Lokhande
Gotri Medkart Pharmacy providing generic medicines & other products with affordable price with bette
Show More
Reviewed on 11 Jan 2024
Raju Lokhande
Reviewed on 11 Jan 2024
Gotri Medkart Pharmacy providing generic medicines & other products with affordable price with bette Show More
DD Sanghavi
Medkart is very good for generic medicines
Reviewed on 14 Jul 2023
DD Sanghavi
Reviewed on 14 Jul 2023
Medkart is very good for generic medicines
shilpa purohit
Value for money I got a good discount on medicines
Reviewed on 04 Sep 2023
shilpa purohit
Reviewed on 04 Sep 2023
Value for money I got a good discount on medicines
Patel Jinal
Good place to buy generic medicines
Reviewed on 24 May 2023
Patel Jinal
Reviewed on 24 May 2023
Good place to buy generic medicines
Chintan Joshi
One stop solution for medicine
Reviewed on 16 Jan 2024
Chintan Joshi
Reviewed on 16 Jan 2024
One stop solution for medicine